# SDR 2008UALA02643

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 45,570 hours, 32,921 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Faulty
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK HISSES, LEAKS WHEN DONNED.  REPLACED FIRST OFFICERS O2 MASK PER MM 35-12-86.  OP CHECKED GOOD.  AC OK FOR SERVICE.
